Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Représentation asymptotique des fonctions de Mathieu et des fonctions d'onde sphéroidales


Author: Robert Sips
Journal: Trans. Amer. Math. Soc. 66 (1949), 93-134
MSC: Primary 33.0X
DOI: https://doi.org/10.1090/S0002-9947-1949-0033395-6
MathSciNet review: 0033395
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [S] Goldstein, Mathieu functions, Trans. Cambridge Philos. Soc. vol. 23 (1927) pp. 303-336.
  • [E] L. Ince, The Mathieu equation with numerically large parameters, J. London Math. Soc. vol. 2 (1927) pp. 46-50.
  • 1. -, Tables of the elliptic-cylinder functions, Proc. Roy. Soc. Edinburgh vol. 52 (1932) pp. 355-433.
  • [N] G. Baber and H. R. Hasse, The two center problem in wave mechanics, Proc. Cambridge Philos. Soc. vol. 31 (1935) pp. 564-581.
  • [E] A. Hylleraas, Equation d'ondes d'un électron dans le champ de force de deux noyaux atomiques. Problème de l'ion moléculaire d'hydrogène, Annales Institut Henri Poincaré vol. 7 (1937) pp. 121-153. MR 1508038
  • [J] A. Stratton, P. M. Morse, L. J. Chu and R. R. Hutner, Elliptic cylinder and spheroidal wave functions, New York, Wiley, 1941. MR 0008333 (4:281k)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 33.0X

Retrieve articles in all journals with MSC: 33.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1949-0033395-6
Article copyright: © Copyright 1949 American Mathematical Society

American Mathematical Society